# SDR CA981216008

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 757-28A
- Engine: Rroyce RB211535E437
- System (JASC): 3110 · Instrument Panel
- Part: Connector
- Part number: 4050230002
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) F/O WAS ABLE TO VISUALLY CONFIRM SMOKE RISING FROM BULKHEAD VIDEO MONITOR, SB G-25 HAD POPPED.  MONITOR WIRE BUNDLE CAPPED AND STOWED BY MAINTENANCE.  CONDENSATION DRIPPING DOWN WIRE BUNDLE INTO BACK SHELL OF MONITOR CONNECTOR AND MONITOR.  PIN 2 (28VDC) SHOWED SIGNS OF OVERHEAT DAMAGE.  STILL UNDER INVESTIGATION.
